# SDR DALA2022120607842

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON FLOOR STRINGERS 2, 7, 10 AND 16 RBL, FROM STA. 1460 TO 1480 AT AFT CARGO COMPARTMENT.   FLOOR STRINGERS 2, 7, 10 AND 16 RBL, FROM STA. 1460 TO 1480 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM.
